# SDR CA140328006

- Difficulty date: March 6, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Mooney M20J
- Aircraft time: 3,967 hours
- Engine: Lyc IO360A3B6D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: 15B26064
- Condition: Failed
- Location: Engine
- Part time: 248 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NEW LW18840 CAMSHAFT AND NEW 15B26064 LIFTER BODIES FAILED.  ENGINE FAILED AFTER OVERHAULED AT 248 HOURS.
